MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TROPONIN T GEN 5; TROPONIN SUBUNIT IMMUNOASSAY METHOD

ROCHE DIAGNOSTICS ELECSYS TROPONIN T GEN 5; TROPONIN SUBUNIT IMMUNOASSAY METHOD
Catalog Number 08469890160
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457); Output Problem (3005); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys troponin t gen 5 results for 1 patient on a cobas e 801 analytical unit.The initial result was 15 ng/l the result at the 1-hour mark was 52.2 ng/l.The doctor questioned the result and requested that the sample be repeated.The repeated result was 15 ng/l.The result at the 3-hour mark was 15 ng/l.The repeated result was believed to be correct.
 
Additional Manufacturer Narrative
The calibration was acceptable.The field service representative found a particulate layer on top of the sample, prior to aspiration.He performed checks and tests with acceptable results.The investigation did not identify a product problem.The investigation determined the issue was consistent with a sample quality issue.

Brand Name
ELECSYS TROPONIN T GEN 5
Common Device Name
TROPONIN SUBUNIT IMMUNOASSAY METHOD
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22229254
Report Number1823260-2025-01858
Device Sequence Number20986915
Product Code MMI
UDI-Device Identifier07613336158982
UDI-Public07613336158982
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K201441
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08469890160
Device Lot Number827239
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/23/2025
Supplement Date Received by Manufacturer07/01/2025
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR
Patient SexMale
Patient Weight60 KG